MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM VERSE SPINE SYSTEM FENESTRATED CORTICAL FIX POLYAXIAL SCREW 7.0 X 45MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDOS INTERNATIONAL SàRL CH EXPEDIUM VERSE SPINE SYSTEM FENESTRATED CORTICAL FIX POLYAXIAL SCREW 7.0 X 45MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 199723745S
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: additional procodes: kwq, nkb complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from japan reports an event as follows: it was reported that during a posterior spinal fusion procedure on (b)(6) 2023, the surgeon was unable to properly attach the screw to the screwdriver.The surgery was completed successfully without any surgical delay.There was no adverse patient impact.No further information is available.This report is for an expedium verse spine system fenestrated cortical fix polyaxial screw 7.0 x 45mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6; product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot.Part # 199723745s.Lot # 339065.Supplier: (b)(6).Batch1: lot qty of (b)(4) units were released on 13 june 2022 with no discrepancies.Batch2: lot qty of (b)(4) units were released on 13 june 2022 with no discrepancies.Batch3: lot qty of (b)(4) units were released on 13 june 2022 with no discrepancies.Batch4: lot qty of (b)(4) units were released on 13 june 2022 with no discrepancies.Batch5: lot qty of (b)(4) units were released on 13 june 2022 with no discrepancies.Batch6: lot qty of (b)(4) units were released on 13 june 2022 with no discrepancies.Batch7: lot qty of (b)(4) units were released on 09 june 2022 with no discrepancies.No ncrs were generated during production.Device history review: the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXPEDIUM VERSE SPINE SYSTEM FENESTRATED CORTICAL FIX POLYAXIAL SCREW 7.0 X 45MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key16371686
Report Number1526439-2023-00242
Device Sequence Number15180378
Product Code KWP
UDI-Device Identifier10705034444505
UDI-Public(01)10705034444505
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723745S
Device Catalogue Number199723745S
Device Lot Number339065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2023
Supplement Date Received by Manufacturer04/06/2023
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown